| Catalog Number |
48562018 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A health professional reported that two oasys polyaxial screwdrivers were difficult to engage with screws intra-operatively during removal.The procedure was completed with a 30-50 minute surgical delay.This report captures the second of two screwdrivers.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Additional data: d4, d9, h3, h4.Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.